# SDR USAA2012011800002

- Difficulty date: January 16, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 473 hours, 169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C0977
- Condition: Low Pressure
- Location: R1 Door
- Part time: 473 hours, 169 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CIDS PANEL CAUTION MESSAGE 'DOOR 1R - CHECK SLIDE PRESSURE'.  NEEDLE INDICATES BOTTOM OF GREEN BAND.  REPLACED DOOR R1 ESCAPE SLIDE ASSEMBLY - CIDS PANEL CAUTION MESSAGE CLEARED.
